Creation and annihilation operators for anharmonic oscillators

Research output: Contribution to journalArticle

Abstract

Positive elliptic operators from the Helffer-Robert classes of pseudodifferential operators on the line can be approximately factored as products of creation and annihilation operators. Operators of anharmonic oscillators belong to these classes.

Original languageEnglish (US)
Pages (from-to)425-433
Number of pages9
JournalProceedings of the American Mathematical Society
Volume113
Issue number2
DOIs
StatePublished - 1991
Externally publishedYes

Fingerprint

Anharmonic Oscillator
Annihilation
Positive Operator
Pseudodifferential Operators
Operator
Elliptic Operator
Line
Class

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Creation and annihilation operators for anharmonic oscillators. / Friedlander, Leonid.

In: Proceedings of the American Mathematical Society, Vol. 113, No. 2, 1991, p. 425-433.

Research output: Contribution to journalArticle

@article{c49e827bde084117912be024f971d2df,
title = "Creation and annihilation operators for anharmonic oscillators",
abstract = "Positive elliptic operators from the Helffer-Robert classes of pseudodifferential operators on the line can be approximately factored as products of creation and annihilation operators. Operators of anharmonic oscillators belong to these classes.",
author = "Leonid Friedlander",
year = "1991",
doi = "10.1090/s0002-9939-1991-1049843-9",
language = "English (US)",
volume = "113",
pages = "425--433",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Creation and annihilation operators for anharmonic oscillators

AU - Friedlander, Leonid

PY - 1991

Y1 - 1991

N2 - Positive elliptic operators from the Helffer-Robert classes of pseudodifferential operators on the line can be approximately factored as products of creation and annihilation operators. Operators of anharmonic oscillators belong to these classes.

AB - Positive elliptic operators from the Helffer-Robert classes of pseudodifferential operators on the line can be approximately factored as products of creation and annihilation operators. Operators of anharmonic oscillators belong to these classes.

UR - http://www.scopus.com/inward/record.url?scp=84968475675&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968475675&partnerID=8YFLogxK

U2 - 10.1090/s0002-9939-1991-1049843-9

DO - 10.1090/s0002-9939-1991-1049843-9

M3 - Article

AN - SCOPUS:84968475675

VL - 113

SP - 425

EP - 433

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -